# SDR HEEA0011725

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 212030099071S
- Condition: Mismanufactured
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

POSITIONED NEW SKIN TO TAILBOOM AND LOCATE AT TOP SECTION NEAR CONTROL TUBE OPENING.  FOUND UPPER AREA OF SKIN ROLLED TOO TIGHT.  POSITIONED SADDLE SKIN TO WRAP AROUND SKIN P/N 212-030-099-071S AND FOUND .3750 INCH GAP BETWEEN SADDLE SKIN AND WRAP-AROUND SKIN AT AFT ROLL AREA.
